# SDR REXA2022100402179

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332245
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 485.00 BETWEEN STGR 24L AND 26R.	REPAIRED IAW ENDEAVOR EA CRJ953-14201 ISSUE DATE 8/3/2022 REV IR
